# SDR AALA201901231005

- Difficulty date: January 21, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 57,946 hours, 28,982 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee Cylinder
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO DEPLOY WHEN GEAR HANDLE SELECTED DOWN.  RED GEAR UNSAFE LIGHT ILLUMUMINATED FOR THE NOSE GEAR.  MAIN GEAR DEPLOYED NORMALLY, USED ALTERNATE GEAR EXTENSION PROCEDURE TO OBTAIN NOSE GEAR DOWN AND LOCKED INDICATIONS, INCLUDING A NOSE LANDING GEAR INDICATION.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NOSE LANDING GEAR BUNGEE CYLINDER IAW AMM 32-32-07-201. LEAK AND OPS CHECKED GOOD.
